| Model Number |
GS-44-M |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/29/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the needle broke and interrupted suturing technique.No patient involved in this event.
Additional Manufacturer Narrative
Post market vigilance (pmv) led an evaluation of three devices.The visual inspection and functional evaluation of the sample had acceptable results.A bend moment test was performed on the undamaged needles, and the results exceeded the specifications for this product.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all manufacturer's quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.